# SDR SWAA2025042809584

- Difficulty date: March 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON FED CUTOUT AT BS 312 CRACKED IN RADIUS COMMON TO STR 5 WL 284.   ACCOMPLISHED M-22-153-01244.
